# SDR 02FDEA00143

- Difficulty date: February 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 33,574 hours, 22,424 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON FINAL ECAM WARN AVIONICS SMOKE AND M/DECK M/CARGO MID SMOKE DETECT.  REMOVED AND REPLACED LT & RT COALESCER BAGS PER MM 21-51-16-3.  OK FOR SERVICE.
